# SDR UALA2009120903808

- Difficulty date: December 8, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 42,907 hours, 11,988 cycles
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Packing
- Part number: AS320804
- Condition: Leaking
- Location: Nr 2 Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR2 ENG IS LEAKING FUEL FROM PLUG ON FUEL CONTROL, INBD SIDE.  REPLACED PACKING AS3208-04. LEAK CHKS OK.
